Journal of the American Mathematical Society. Volume 9, Number 3, 1996

Journal of the American Mathematical Society Contents of Volume 9, Number 3 The $\Delta_3^0$-automorphism method and noninvariant classes of degrees Leo Harrington; Robert I. Soare J. Amer. Math. Soc. 9 (1996), 617-666. The Mordell-Lang conjecture for function fields...

وصف كامل

محفوظ في:
التفاصيل البيبلوغرافية
المؤلف الرئيسي: American Mathematical Society
التنسيق: مقال
اللغة:English
منشور في: American Mathematical Society 2009
الموضوعات:
الوصول للمادة أونلاين:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/67
الوسوم: إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt